IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev RECONF Conf / Next RECONF Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Reconfigurable Systems (RECONF) [schedule] [select]
Chair Masato Motomura (Hokkaido Univ.)
Vice Chair Yuichiro Shibata (Nagasaki Univ.), Kentaro Sano (RIKEN)
Secretary Kazuya Tanigawa (Hiroshima City Univ.), Takefumi Miyoshi (e-trees.Japan)
Assistant Yuuki Kobayashi (NEC), Hiroki Nakahara (Tokyo Inst. of Tech.)

{INFOMESITEM}
Conference Date Mon, Sep 17, 2018 13:25 - 17:55
Tue, Sep 18, 2018 10:00 - 16:05
Topics Reconfigurable Systems, etc. 
Conference Place LINE Fukuoka Caffe Space 
Address JRJP Hakata Bldg. 12F, Hakataeki Chuogai 8-1, Hakata-ku, Fukuoka-Shi, 812-0012 Japan.
Transportation Guide https://linefukuoka.co.jp/ja/company/access
Contact
Person
三好健文
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on RECONF.

Mon, Sep 17 PM 
13:25 - 14:15
(1) 13:25-13:50 RECONF2018-19
(2) 13:50-14:15 Why human consciousness cannot easily be reconfigured?
-- Restrictions of spinal reflex to process language (Digital Linguistics) --
RECONF2018-20
Kumon Tokumaru (Writer)
  14:15-14:30 Break ( 15 min. )
Mon, Sep 17 PM 
14:30 - 15:45
(3) 14:30-14:55 A Case Study on Complex Event Processing over low cost ARM+FPGA Boards. RECONF2018-21 Hendarmawan (Kumamoto University), Qian Zhao (Kyutech), Motoki Amagasaki, Masahiro Iida, Morihiro Kuga, Toshinori Sueyoshi (Kumamoto University)
(4) 14:55-15:20 A Performance Per Power Efficient Object Detector on an FPGA for Robot Operating System (ROS) RECONF2018-22 Haoxuan Cheng, Shimpei Sato, Hiroki Nakahara (titech)
(5) 15:20-15:45 RECONF2018-23
  15:45-16:00 Break ( 15 min. )
Mon, Sep 17 PM 
16:00 - 16:50
(6) 16:00-16:25 RECONF2018-24 Kazuki Hiramoto, Akira Kojima, Atsushi Kubota, Tetsuo Hironaka (Hiroshima City Univ.), Satoshi Nakamura, Masato Andoh (ZUKEN Inc.)
(7) 16:25-16:50 Accelerating Space Radiate Transfer on an FPGA RECONF2018-25 Tomoya Yokono, Norihisa Fujita, Yoshiki Yamaguchi, Yuuma Oobata, Ryohei Kobayashi, Taisuke Boku, Kohji Yoshikawa, Makito Abe, Masayuki Umemura (University of Tsukuba)
  16:50-17:05 Break ( 15 min. )
Mon, Sep 17 PM 
17:05 - 17:55
(8) 17:05-17:55 [Invited Talk]
Expectations to Reconfigurable Computing
-- An Architecture Perspective --
RECONF2018-26
Koji Inoue (Kyushu University)
  -  
Tue, Sep 18 AM 
10:00 - 11:15
(9) 10:00-10:25 RECONF2018-27
(10) 10:25-10:50 RECONF2018-28
(11) 10:50-11:15 RECONF2018-29 Keita Azegami, Kazusa Musha, Kazuei Hironaka, Akram Ben Ahmed, Hideharu Amano (Keio Univ.)
  11:15-11:25 Break ( 10 min. )
Tue, Sep 18 AM 
11:25 - 12:15
(12) 11:25-12:15 [Invited Talk]
How are LINE services developed
Naoki Kishida (LINE Fukuoka)
  12:15-13:45 Break ( 90 min. )
Tue, Sep 18 PM 
13:45 - 14:35
(13) 13:45-14:10 RECONF2018-30 Yuji Yamashita, Kubota Atsushi, Kazuya Tanigawa, Tetsuo Hironaka (Hiroshima City Univ.)
(14) 14:10-14:35 RECONF2018-31 Takuya Kojima, Naoki Ando, Yusuke Matsushita, Hayate Okuhara, Nguyen Anh Vu Doan, Hideharu Amano (Keio Univ.)
  14:35-14:50 Break ( 15 min. )
Tue, Sep 18 PM 
14:50 - 16:05
(15) 14:50-15:15 Data Flow Representation and its Applications to Machine Learning Accelerator RECONF2018-32 Kazuki Nakada (Tsukuba Univ. of Tech.), Keiji Miura (Kwansei Gakuin Univ.)
(16) 15:15-15:40 A case study of database filtering on streaming processing RECONF2018-33 Hiroki Nakagawa, Morihiro Kuga, Motoki Amagasaki, Masahiro Iida, Toshinori Sueyoshi (Kumamoto Univ.)
(17) 15:40-16:05 Takefumi Miyoshi (TOYOTA ITC)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
RECONF Technical Committee on Reconfigurable Systems (RECONF)   [Latest Schedule]
Contact Address Masato Motomura(Hokkaido Univ.)
E-: isti 
Announcement http://www.ieice.org/~reconf/


Last modified: 2018-09-06 20:40:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to RECONF Schedule Page]   /  
 
 Go Top  Go Back   Prev RECONF Conf / Next RECONF Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan